# SDR DALA2021110506808

- Difficulty date: September 30, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,999 hours, 36,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT: SKIN CRACKED AND BENT LOCATED DIRECTLY FWD OF THE STOP FITTING SECOND FROM THE BOTTOM AFT SIDE. MARKED. COMPLIED WITH B717 SRM 53-20-15-2R PROCEDURE 10 OPTION 2. (LP #1967266)
